Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering with thyroid, on medicines, have throat pain, cough with loss of voice, prescribed wysolone. Is it safe?

I am 32 yrs old. I am having thyroid from past 1 year. i am taking medicine for the same i.e, thyronorm 75 mg. now i do have throat pain with cough & voice has reduced completely doctor now has suggested to take wysolone. is it good to take the tablet & he has prescribed to take starting 3 days 10 gm & 2 days 5 mg for 2 times a day & 1 -5gm tablet for last day - totally he has given for 6 days. kindly advise if it is safe for me to take the same & are there any side effects also, let me know is that my voice has reduced because of thyroid. will i get my voice back ?
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Tweetybird,
Thanks for query.
As you have thyroid problem for last one year and you have this problem recently so any infection in the throat or viral infection should be ruled out.
I would suggest to go for one course of antibiotic before going for steroid therapy.
Do warm water gargles or Listerine gargles.
If you are going for steroid course, then what you have mentioned 10 gm,I think you mean to say 10 mg.
For going short steroid course,nothing to worry, there is no side effect.
As your doctor has advised go for tapering dose as advised by your doctor.
O and bye.
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor